# SDR IPXA10560884

- Difficulty date: June 24, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT CARGO RT FLOOR TO SIDEWALL SUPPORT UPPER SURFACE HAS NUMEROUS AREAS OF CORROSION AT NUTPLATE HOLES AND TIE DOWN STANCIONS BS 1310-1380.  R & R RT FLOOR TO SIDEWALL SUPPORT 1310 TO 1380 IAW SRM 53-00-53-1A1, MM 51-21-10-7, SRM 51-20-01-0G, SRM 51-40-02.
